# SDR FDEA201902210467

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING DROOP LEADING EDGE INBOARD EDGE FOUND WITH CHAFING AT XDLE 309. REPAIR CARRIED OUT ON RIGHT HAND WING DROOP LEADING EDGE INBOARD EDGE AT XDLE   309 AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
